# SDR HEEA956122

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585136
- Condition: Defective
- Location: Radar
- Component: P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR WILL NOT SCAN.
